Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have had anti-reflux surgery. Have chocking attack, nausea with excessive saliva, heartburn with wheezing. Am I okay?

I ve had anti- reflux surgery (Nissan Foundation for GORD) roughly about 4 months ago (around Sep) but for some reason looks like this doesn’t work efficiently because still I ve all the symptoms like chocking attack, nausea with excessive saliva , heartburn with wheezing and hoarse voice and actually the pain in my stomach is getting a lot worse now! Also, I have difficulty and cannot sleep as properly only on sitting position in bed for 2 or 3 hours a day maximum, So I m very concern and I don t know what to do anymore and I should to add up, I m on Esmoperazole 40 mg tablets and (before that on Lansoperazole 60 mg 2 x30mg capsules) and Maalox tc and Buccastem but it s obvious in my case is NOT working at all! So my question is, if there is any other treatment (like I heard as recently about Barrett’s oesophagus treatment) or medication which it could help?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi, I think alongwith the above medications you might try taking prokinetics, which might help your symptoms. Hope it helps.
Answered: Sun, 29 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor